# SDR UALA2013070304651

- Difficulty date: July 2, 2013
- Submitted: July 18, 2013
- Operation: Air carrier
- Aircraft: N432UA
- Make and model: Airbus A320-232
- Aircraft serial: 587
- Aircraft time: 59,281 hours, 22,346 cycles
- Engine: Iae V2527A5
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Stringer 40 R
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO STRINGER 40R BETWEEN FR30-31 CORRODED.  STRINGER 40R SPLICED AND REPLACED IAW SRM 53-21-13, FIG 204.
